# SDR ASAA0671300

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 15,337 hours, 6,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 146A75026
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT Z ANGLE AT BS 870 CORRODED REPLACED Z ANGLE IAW 51 40 02.
